# SDR SWAA2022102856546

- Difficulty date: October 6, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 27,109 hours, 12,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOAST UPPER SURFACE HAS CORROSION BETWEEN STA 294.5 TO STA 312 LBL 10 WL 208. / FOUND TO BE OUT OF LIMITS PER REF SRM 53-10-51-1A-1 AND DWG #141A5690.;[06] PARTIALLY REMOVED OUT OF LIMITS INTERCOASTAL BETWEEN STA 294.5 TO STA 312 LBL 10 WL 208 IN REF WITH 51-40-02-0G-0. ADDITIONALLY; PARTIALLY REMOVED FWD SIDE ADJACENT FLOOR BEAM FOR ACCESS TO HARDWARE REMOVAL.;[07] COMPLETED REMOVAL OF OUT OF LIMITS INTERCOASTAL BETWEEN STA 294.5 TO STA 312 LBL 10 WL 208; AND ADDITIONALLY REMOVED I/B SIDE BEAM SMALL ANGLE LBL 9' (FOR ACCESS) IN REFERENCE WITH 51-40-02-0G-0.;[08] LOCATED AND DRILLED HOLES ONTO NEW INTERCOASTAL IN REFERENCE WITH SRM 51-40-05-0G-0; AND SRM 51-40-06-0G-0.;[09] INSP/ VERIFIED;[10] IN ADDITION TO STEP #9 ABOVE; AMT ( OK TO TREAT & PRIME ) ALL DRILLED HOLES.;[11] TREATED AND PRIMED ALL HOLES ONTO NEW INTERCOASTAL IN REFERENCE WITH AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.;LOCATED AND DRILLED HOLES ONTO NEW INTERCOASTAL IN REFERENCE WITH SRM 51-40-05-0G-0 AND SRM 51-40-06-0G-0.;[16] OK TO INSTALL NEW INTERCOSTAL;BETWEEN STA 294.5 TO STA 312 LBL 10.;[17] PARTIALLY INSTALLED NEW INTERCOASTAL. AS PER SRM 51-40-02-0G-0.;[18] INSTALLED MISSING NUTPLATE FOR LAB SUPPORT FITTING INTERCOASTAL PER SRM 51-40-02-0G-0.;[19] FINALIZED INSTALLATION OF NEW INTERCOASTAL PART# 141A5690U1 AT CABIN FWD WET AREA BETWEEN STA 294.5 TO STA 312 LBL 10 WL 208.
